# SDR SWAA2023013195982

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: NOTREPORTED
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT EXIT LIGHT LENS MISSING.<[01] FOUND AND INSTALLED EXIT LIGHT LENS AT R2 DOOR CUTOUT IAW B737-700 AMM 33-51-01-960-802.;[02] VERIFIED STEP 1.
